# SDR DALA2019111426690

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN CLIP AT FR 28 BETWEEN STR 43L AND STR42L IN FWD CARGO COMPARTMENT, REPLACED CLIP LOCATED AT FR.28 BETWEEN ATR.43L AND STR.42L IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 AND DWG #D53231544
